Pacific Journal of Mathematics

On the action of ${\rm SO}(3)$ on a cohomology manifold.

C. T. Yang

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 353-359.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035979

Mathematical Reviews number (MathSciNet)
MR0153781

Zentralblatt MATH identifier
0122.41502

Subjects
Primary: 57.47

Citation

Yang, C. T. On the action of ${\rm SO}(3)$ on a cohomology manifold. Pacific J. Math. 13 (1963), no. 1, 353--359. https://projecteuclid.org/euclid.pjm/1103035979


Export citation

References

  • [1] A. Borel et al., Seminar on TransformationGroups, Annals of Mathematics Studies No. 46, Princeton University Press, 1960.
  • [2] D. Montgomery and H. Samelson, On the action of 50(3) on Pacific J. Math., 12 (1962),
  • [3] D. Montgomery and C. T. Yang, A theorem on the action of SO(3), Pacific J. Math., 12 (1962) 000-000.